Jump to content



Photo

First Day And Feeling Dread


  • Please log in to reply
2 replies to this topic

#1 ozenfant

ozenfant

    Newbie

  • Members
  • Pip
  • 2 posts
  • Locationpacific northwest
  • why_joining:
    My doctor says there will be no side effects to stop 30 mg all at once. He says it's out of your brain in 4 days. I'm freakin' out because I don't believe him!!!

Posted 06 October 2017 - 03:08 PM

I've been on C for 2 years, 30 mg this past year.  My doctor actually told me, Just stop taking it. You won't have any side effects. 

 

I said, Have you ever gone off SSRI?   Of course not!  So I looked for info online and found this forum. I am SO GLAD I DID ! 

 

Because the bead counting method is genius if you ask me.  I have had dizziness from other SSRI's but heard that there are some really wicked side effects going off C. 

 

Okay, now I have to go count beads since I didn't take my dose this morning. Thanks ALL!


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 6,881 posts
  • LocationMissouri

Posted 06 October 2017 - 05:08 PM

Welcome ozenfant

 

You are off to a good start. Keep us posted so if you have problems we can try and help.

 

Good Luck


#3 ozenfant

ozenfant

    Newbie

  • Members
  • Pip
  • 2 posts
  • Locationpacific northwest
  • why_joining:
    My doctor says there will be no side effects to stop 30 mg all at once. He says it's out of your brain in 4 days. I'm freakin' out because I don't believe him!!!

Posted 06 October 2017 - 09:46 PM

I've been reading this forum today and a lot of the posts are from a year ago, while the information is helping me, thanks for letting me know someone was "out there" with experience on withdrawal.  Appreciate it!





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users